# SDR ABXA9600395

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 99581883
- Condition: Chafed
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE FLOOR BEAM AT FS 980 HAD UPPER FLANGE CHAFE DAMAGE AT BL 40.0 AND 50.0.  REPAIRED FLOOR BEAM AT FS 980 IAW ABX REA D953-14061-MR.
